# SDR IPXA2022081985425

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N455UP
- Make and model: Boeing 757
- Aircraft serial: 25476
- Aircraft time: 42,174 hours, 20,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 112N310116
- Part serial: NA
- Condition: Corroded
- Location: Rh Wing Ws165.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2RIGHT UPPER WING HAS A RIVET POPPED THROUGH ON AFT SPAR I/B. CORROSION WAS FOUND AT RH WING UPPER AFT SKIN AT WING STA 165.50 AFT OF THE REAR SPARWORK PER UPS RCD 279521, REPAIRED IAW SRM 51-20-01-1A-1
